EconPapers    
Economics at your fingertips  
 

Continuous-Time Nonautonomous Problems on the Half-Axis

Alexander J. Zaslavski
Additional contact information
Alexander J. Zaslavski: The Technion – Israel Institute of Technology

Chapter Chapter 6 in Turnpike Conditions in Infinite Dimensional Optimal Control, 2019, pp 385-478 from Springer

Abstract: Abstract In this chapter we establish sufficient and necessary conditions for the turnpike phenomenon for continuous-time optimal control problems on subintervals of half-axis in infinite dimensional spaces. For these optimal control problems, the turnpike is not a singleton. We also study the existence of solutions of the corresponding infinite horizon optimal control problems. The results of this chapter will be obtained for two large classes of problems which will be treated simultaneously.

Date: 2019
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-20178-4_6

Ordering information: This item can be ordered from
http://www.springer.com/9783030201784

DOI: 10.1007/978-3-030-20178-4_6

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-20178-4_6